# SDR AALA984058

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND SMALL AREA OF CORROSION IN THE LT MLG SUPPORT BEAM AFT TRUNNION BEARING BORE.  REMOVED PITTING AND GOUGING BY BLENDING THE AREA.  (M)
